|Coming off Trizivir
Oct 6, 2005
Dear Gerald Thank you for your encouraging response. I stopped taking Trizivir 2 days ago am going to London tomorrow to see the top HIV specialist in the UK about a new therapy. I am still a zombie with glazed eyes and looking drugged out. It took me the whole morning to pack. How long before the mind/brain gets back to some normality after stopping the treatment ? Thanks George
| Response from Dr. Pierone
Hello George, I am glad that you getting another opinion regarding your care. Here is the original post for our readers. The time to resolution of medication-related side effects is variable, but in most cases, neurologic side effects tend to wear off within a week. Give us an update on you status at some point. Best of luck to you!
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.